via press release:
ONLY E! BRINGS YOU FOUR HOURS OF WALL TO WALL ACADEMY AWARDS COVERAGE BEGINNING AT 7:00 PM ET/PT TONIGHT ON E!
Special 90-Minute E! News with Ryan Seacrest and Giuliana Rancic to air 7:00-8:30 PM ET/PT Followed By Special One-Hour Edition of Live from E! with special guest Ross Mathews from 8:30-9:30 PM ET/PT
Expanded 90-Minute Fashion Police with Joan Rivers, Giuliana Rancic, Kelly Osbourne and George Kotsiopolous to air from 9:30-11:00 PM ET/PT
Last night’s Academy Awards officially ended award season and only E! is breaking down everything you saw and didn’t see at the A-list event with four hours of wall to wall coverage!
Beginning at 7:00 PM ET/PT, E! News covers all the best moments including highlights of the telecast, the winners, all of the celebrities, the Governor’s Ball and everything in between with an expanded 90-minute edition of E! News, hosted by Ryan Seacrest and Giuliana Rancic. E! News also takes you inside the hottest parties of the night, including the very exclusive Vanity Fair after party, where all the stars were celebrating their wins! In addition, special guest Missy Piggy stops by, always the most glamorous Muppet to hit the red carpet.
Directly after E! News, stay connected with an extended hour-long “Live From E!” at 8:30pm ET/PT hosted by Catt Sadler, Alicia Quarles, Melanie Bromley and special guest Ross Mathews discussing the best moments from Oscar Sunday.
Then at 9:30pm ET/PT, Joan Rivers, Giuliana Rancic, Kelly Osbourne and George Kotsiopolous host a super-sized 90-minute “Fashion Police” breaking down all the Oscar fashions that have all the world talking. Celebrity stylist Jennifer Rade will join the panel to talk about the fashion hits and misses of Hollywood’s most fashionable night.
Be sure to tune in tonight beginning at 7:00pm ET/PT for a super-sized Oscar celebration only on E!